# SDR SWI2024F00723

- Difficulty date: June 5, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5241 · Galley Doors
- Part: Fitting
- Condition: Gouged
- Location: Galley Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR LOWER AFT GUIDE ROLLER FITTING GOUGED (FLAGGED).     (C-CHECK RO 8/22/2024)    BLENDED CHAFE ON GALLEY SERVICE DOOR LOWER AFT GUIDE ROLLER FITTING REF. CRJ700 SRM 51-12-00-001-001-A01. REPAIRED DAMAGE BY COMPLYING WITH ALL STEPS OF REO 670-53-21-2426 REV -- DATE 2024-06-29. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS
